Alert archive / Nevada / Flash Flood Warnings in 2008

Flash Flood Warning 46, NWS Las Vegas, NV

August 7, 2008Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 7, 2008, 2:00 PM PDT for Clark County, Nevada. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2008, 2:00 PM PDT (21:00 UTC)
Expired
Aug 7, 2008, 3:48 PM PDT
In force
108 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 68 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2008-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2008-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
2630 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KVEF 072100
FFWVEF
NVC003-072300-
/O.NEW.KVEF.FF.W.0046.080807T2100Z-080807T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
200 PM PDT THU AUG 7 2008

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 400 PM PDT.

* AT 152 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
  RAINFALL ESTIMATES ARE ONE TO TWO INCHES OF RAINFALL IN THE        
  PAST FORTY MINUTES.  HIGHWAY 168 BETWEEN MILE MARKERS 19 AND 23
  HAS RECEIVED THE HEAVIEST RAINFALL.

* LOCATIONS IMPACTED INCLUDE...MT. POTOSI...MOUNTAIN SPRINGS SUMMIT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DONT DROWN.

LAT...LON 3606 11560 3606 11544 3597 11541 3596 11560

$$
SC
3 follow-up statements
000 
WGUS55 KVEF 072107 CCA
FFWVEF
NVC003-072300-
/O.COR.KVEF.FF.W.0046.080807T2100Z-080807T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
207 PM PDT THU AUG 7 2008

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 400 PM PDT.

* AT 152 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR   
  RAINFALL ESTIMATES ARE ONE TO TWO INCHES OF RAINFALL IN THE 
  PAST FORTY MINUTES. HIGHWAY 160 BETWEEN MILE MARKERS 19 AND 23 
  HAS RECEIVED THE HEAVIEST RAINFALL.

* LOCATIONS IMPACTED INCLUDE...MT. POTOSI...MOUNTAIN SPRINGS SUMMIT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DONT DROWN.

LAT...LON 3606 11560 3606 11544 3597 11541 3596 11560

$$

SC
000
WGUS75 KVEF 072152
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
252 PM PDT THU AUG 7 2008

NVC003-072300-
/O.CON.KVEF.FF.W.0046.000000T0000Z-080807T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
252 PM PDT THU AUG 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR WEST
CENTRAL CLARK COUNTY...

AT 239 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAIN HAS ENDED ALONG HIGHWAY 160 IN WEST CENTRAL 
CLARK COUNTY. HOWEVER...RUNOFF WILL CONTINUE TO PRODUCE FLASH 
FLOODING IN THE VICINITY OF MOUNTAIN SPRINGS SUMMIT AND ALONG 
HIGHWAY 160. RADAR ESTIMATES INDICATED THAT TWO AND ONE HALF TO 
THREE INCHES OF RAINFALL HAS FALLEN OVER MOUNTAIN SPRINGS SUMMIT AND 
HIGHWAY 160 BETWEEN MILE MARKERS 20 AND 25. AN AUTOMATED RAWS RAIN 
GAGE AT MOUNTAIN SPRINGS ALSO OBSERVED 2.51 INCHES OF RAIN HAD 
FALLEN IN ONE HOUR.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS
VEGAS.

LAT...LON 3606 11560 3606 11544 3597 11541 3596 11560

$$

SC
000
WGUS75 KVEF 072248
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
348 PM PDT THU AUG 7 2008

NVC003-072257-
/O.CAN.KVEF.FF.W.0046.000000T0000Z-080807T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
348 PM PDT THU AUG 7 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL CLARK
COUNTY...

THE FLASH FLOODING THAT HAD OCCURRED EARLIER HAS ENDED AND HIGHWAY 
160 HAS BEEN REOPENED IN BOTH DIRECTIONS. THE FLASH FLOOD WARNING 
HAS BEEN CANCELLED FOR WEST CENTRAL CLARK COUNTY. 

LAT...LON 3606 11560 3606 11544 3597 11541 3596 11560

$$

SC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 9:50 AM PDT, 4 hours 10 minutes earlier.

Area forecast discussion, Aug 7, 9:50 AM PDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
950 AM PDT THU AUG 7 2008

.SYNOPSIS...MOIST AND UNSTABLE AIR WILL REMAIN OVER SOUTHERN
NEVADA...NORTHWEST ARIZONA AND NEARBY SOUTHEAST CALIFORNIA TODAY
RESULTING IN ISOLATED TO SCATTERED THUNDERSTORMS. LOCALLY
HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS. A DRIER SOUTHWEST FLOW
IS FORECAST TO DEVELOP FOR THE WEEKEND AND EARLY NEXT WEEK WITH
THUNDERSTORMS CONFINED TO NORTHWEST ARIZONA. &&

.UPDATE...ROUGHLY THE EASTERN HALF OF THE FORECAST AREA PRETTY MOIST
AND FAIRLY UNSTABLE TODAY. CONVECTION WHICH DEVELOPED VERY EARLY
THIS MORNING IN FAR SOUTHEAST SAN BERNARDINO HAS BEEN MAINTAINING IF
NOT EXPANDING. UPDATED ZONES AND GRIDS EARLIER TO INCREASE POPS A
LITTLE. DO NOT ANTICIPATE ADDITIONAL UPDATES THIS MORNING.
&&

.PREVIOUS UPDATE...ELEVATED CONVECTION WAS DEVELOPING NEAR THE
SOUTHERN BORDER OF SAN BERNARDINO COUNTY AND MOHAVE COUNTY. THIS
DEVELOPMENT WAS ON THE NORTHERN PERIPHERY OF THE UPPER LEVEL
DISTURBANCE CENTERED AROUND YUMA. RECENT RADAR RETURNS SHOWED CELLS
WERE FAIRLY DISORGANIZED AND SHORT LIVED BUT OCCASIONAL LIGHTNING
STRIKES WERE DETECTED. THIS AREA OF UPPER LEVEL SUPPORT SHOULD
SLOWLY PUSH NORTH THOUGH 18Z. AN UPDATE WAS SENT TO INCLUDE ISOLATED
THUNDERSTORMS THIS MORNING ACROSS SOUTHERN SAN BERNARDINO AND MOHAVE
COUNTIES.

.PREV DISCUSSION.../415 AM PDT THU AUG 7 2008/...SHORT TERM...THE
DEEP MOISTURE BOUNDARY HAS CHANGED LITTLE FROM WEDNESDAY WITH THE
WESTERN EDGE EXTENDING FROM EASTERN SAN BERNARDINO COUNTY UP THROUGH
CENTRAL CLARK AND LINCOLN COUNTIES. A MORE SOUTHERLY MID LEVEL
STEERING FLOW IS FORECAST TODAY AND A WEAK DISTURBANCE EVIDENT
AROUND THE 400 MB LEVEL IS FORECAST BY THE 06Z NAM AND GFS TO MOVE
SLOWLY FROM NEAR YUMA UP THROUGH SOUTHEAST CALIFORNIA INTO SOUTHERN
NEVADA THE NEXT 12-18 HOURS. THE GFS APPEARS TO BE A LITTLE STRONGER
WITH THIS FEATURE. THIS MAY ENHANCE CONVECTION OVER EASTERN SAN
BERNARDINO AND CLARK COUNTIES AS LONG AS SURFACE HEATING IS
SUFFICIENT TO INITIATE...WHICH APPEARS TO BE THE CASE. THE GFS AND
ECMWF CONTINUE TO INDICATE SOUTHWEST FLOW GRADUALLY DRYING OUT THE
MID LEVELS FRIDAY AND SATURDAY...THOUGH THE ECMWF RESURGES LOW LEVEL
MOISTURE UP THE COLORADO RIVER VALLEY FRIDAY. DO NOT SEE A GOOD
REASON FOR THIS AND IT SEEMS OVERDONE. THE NAM SHOWS LESS SOUTHWEST
FLOW SATURDAY THAN THE GFS AND ECMWF. PREFER THE CONSISTENCY OF THE
GFS AND ECMWF AND WILL CONTINUE TO SHOW THE DIMINISHING THUNDERSTORM
COVERAGE FROM WEST TO EAST FRIDAY AND SATURDAY. THE MENTION OF
THUNDERSTORMS REMAINS CONFINED TO MOHAVE AND FAR EASTERN LINCOLN
COUNTIES SATURDAY.

.LONG TERM...AN UPPER LEVEL TROUGH AXIS LOOKS TO SWING THROUGH THE
THE NORTHERN HALF OF THE WESTERN CONUS ON SUNDAY IN ASSOCIATION WITH
A CLOSED UPPER LOW THAT HEADS ACROSS BRITISH COLUMBIA. THIS TROUGH
AXIS WILL HELP TO TURN THE FLOW ALOFT TO A WESTERLY DIRECTION WHICH
WILL SIGNIFICANTLY DRY OUT MUCH OF THE AREA. THE OPERATIONAL GFS
PLUNGES PWATS BELOW A HALF AN INCH AS FAR EAST AS A PIOCHE TO LAS
VEGAS TO AMBOY LINE AND THE ECMWF ALSO SHOWS SIGNIFICANT DRYING
TAKING PLACE AS WELL. AS A RESULT TWEAKED POPS DOWN EVEN FURTHER.

JUST HOW FAST MOISTURE WILL RETURN TO THE REGION WILL DEPEND UPON
HOW QUICK THE UPPER FLOW ACROSS THE WESTERN CONUS TRANSITIONS BACK
TO A RIDGE. MONDAY APPEARS TO BE A TRANSITION DAY...WITH GENERAL
MODEL CONSENSUS NOT SHOWING THE RIDGE BUILDING BACK IN UNTIL
TUESDAY. EVEN THEN WE WILL SEE A GRADUAL MOISTENING UP AND THIS
LOOKS TO BE CONFINED TO MAINLY MOHAVE COUNTY. AS WE APPROACH
WEDNESDAY THE WESTERN RIDGE LOOKS TO AMPLIFY GREATLY IN RESPONSE TO
DEEP TROUGHING IN THE EAST. THIS SHOULD HELP TO GRADUALLY TURN THE
UPPER FLOW ACROSS OUR AREA BACK TO MORE OF A SOUTH TO SOUTHEAST
DIRECTION ALLOWING MONSOONAL MOISTURE TO WORK BACK NORTHWARD ACROSS
THE REGION. HOWEVER...JUST HOW SOON THIS EXACTLY OCCURS AND FAR
NORTH IT WORKS IS A TOUGH CALL AT THIS POINT. UNTIL ENOUGH MOISTURE
RETURNS TEMPS WILL WARM UP AND HIGHS SHOULD REACH ABOUT 2 TO 4
DEGREES ABOVE NORMAL GIVEN THE PROGGED 500MB HEIGHTS ARE BETWEEN 588
AND 591 DM.
&&

.AVIATION...FOR MCCARRAN...THE POTENTIAL IMPACT FROM TSTMS ON THE
AIRPORT WILL AGAIN BE THE MAIN ISSUE TODAY. WHILE WINDS OVERALL
SHOULD BE SOUTHERLY...ANY OUTFLOW BOUNDARIES THAT DO DEVELOP WILL
CREATE THE POTENTIAL FOR ERRATIC SHIFTS IN WIND DIRECTION AND/OR
INCREASES IN SPEED. FOR NOW...PLAN TO LEAVE ANY TSTMS OUT OF THE TAF
AND JUST CARRY A CB IN WITH THE FORECASTED SKY COVER FOR THIS
AFTERNOON AND EVENING. THE APPROACH CORRIDORS WILL AGAIN SEE SHOWERS
AND TSTMS...MAINLY THIS AFTERNOON/EVENING...WITH THE MORMON MESA AND
PEACH SPRINGS CORRIDORS THE MOST LIKELY IMPACTED. FEW-SCT CLOUDS
AT/ABOVE 12K FEET TODAY INTO TONIGHT. TSTMS THAT DO DEVELOP SHOULD
WIND DOWN BETWEEN 3Z AND 6Z FRI...AND DRY CONDITIONS ARE EXPECTED
LATER TONIGHT WITH LIGHT DIURNAL WINDS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ANOTHER DAY WITH TSTMS BEING THE PRIMARY IMPACT ACROSS
THE AREA. SHOULD SEE THE BEST CHANCES FOR TSTMS AND BEST COVERAGE
ACROSS LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES.
THE MAIN ISSUES WITH STORMS WILL BE LOCALLY HEAVY DOWNPOURS DROPPING
VSBY TO MVFR LEVELS AND LOWERING CIGS TO AROUND 060K FEET AS WELL AS
ERRATIC WIND SHIFTS AND/OR INCREASES IN SPEEDS DUE TO TSTM OUTFLOW
BOUNDARIES. TYPICAL AFTERNOON/EVENING GUSTY SOUTHERLY WINDS AROUND
20 KTS EXPECTED AROUND KDRA AND IN THE OWENS VALLEY. OTHERWISE
GENERALLY FEW-SCT CLOUDS AOA 12K FEET TODAY INTO TONIGHT. TSTMS
SHOULD WIND DOWN BETWEEN 3Z AND 6Z FRI...AND GENERALLY DRY
CONDITIONS ARE EXPECTED TONIGHT WITH TYPICAL DIURNAL WINDS.
&&

.CLIMATE...LATE YESTERDAY EVENING AN OUTFLOW BOUNDARY MOVED
SOUTHWARD THROUGH THE LAS VEGAS VALLEY AND COOLER AIR BEHIND THIS
DROPPED THE TEMPERATURE AT MCCARRAN INTERNATIONAL AIRPORT TO 78
DEGREES. THIS ENDED THE RUN OF CONSECUTIVE DAYS WITH A MINIMUM
TEMPERATURE OF 80 DEGREES OR BETTER AT MCCARRAN AT 15 DAYS...MAKING
IT THE 4TH LONGEST SUCH STRETCH ON RECORD FOR LAS VEGAS SINCE 1937.
THE LAST TIME THE LOW TEMPERATURE AT MCCARRAN DROPPED BELOW 80
DEGREES WAS BACK ON JULY 21ST WHEN IT REACHED 78 DEGREES. IN
ADDITION...A SHOWER DROPPED 0.01 INCH AT MCCARRAN YESTERDAY
EVENING...GIVING THE AIRPORT MEASURABLE PRECIPITATION FOR THE FIRST
TIME SINCE JULY 26TH.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

HARRISON/SALMEN/ADAIR/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 7, 5:59 AM PDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
559 AM PDT THU AUG 7 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
559 AM PDT THU AUG 7 2008 /559 AM MST THU AUG 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MOIST AND UNSTABLE AIR WILL LEAD TO ANOTHER ROUND OF ISOLATED TO
SCATTERED THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING.
THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAIN CAN BE
EXPECTED OVER GENERALLY THE SAME AREA AS WEDNESDAY...MAINLY
SOUTHEAST NEVADA AND NORTHWEST ARIZONA. THE PRIMARY THREAT WILL BE
ISOLATED FLASH FLOODING. ISOLATED THUNDERSTORMS WITH LIGHT TO
MODERATE RAIN SHOWERS CAN BE EXPECTED OVER THE REST OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM COVERAGE DIMINISHES FROM WEST TO EAST FRIDAY THROUGH
THE WEEKEND AS DRIER SOUTHWEST FLOW DEVELOPS. ISOLATED
THUNDERSTORMS WILL BE CONFINED TO NORTHWEST ARIZONA SATURDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:36 PM PDTFlash Flood WarningVEFLincoln86 min
Aug 6, 7:52 PM PDTAreal Flood AdvisoryVEFClark62 min
Aug 6, 8:27 PM PDTFlash Flood WarningVEFClark50 min
Aug 7, 1:51 PM PDTAreal Flood AdvisoryVEFClark, Nye18 min
Aug 7, 2:17 PM PDTSevere Thunderstorm WarningVEFClark23 min
Aug 7, 2:58 PM PDTSevere Thunderstorm WarningVEFClark47 min
Aug 7, 3:05 PM PDTFlash Flood WarningVEFClark115 min
Aug 7, 3:37 PM PDTFlash Flood WarningVEFClark83 min
Aug 7, 4:08 PM PDTFlash Flood WarningVEFClark75 min

Nearby

Flash Flood Warnings in Nevada, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.